JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 137
New Ostrowski Type Inequalities Via Mean Value Theorems

    Authors: Baburao G. Pachpatte,  
    Keywords: Ostrowski type inequalities, Mean value theorems, Differentiable, Integrable function, identities, Properties of modulus.  
    Date Received: 24/11/04  
    Date Accepted: 25/07/06  
    Subject Codes:

26D15, 26D20.

    Editors: Josip E. Pecaric,  

The main aim of the present note is to establish two new Ostrowski type inequalities by using the mean value theorems.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login